# SDR ASAA2022052338450

- Difficulty date: May 23, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 53,565 hours, 15,836 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38007021
- Part serial: P7308
- Condition: Damaged
- Location: Apu Compartment
- Part time: 16,657 hours, 24,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED APU START, DURING START UP APU WENT TO AUTO SHUTDOWN. PERFORMED MULTIPLE ATTEMPTS WITHIN TOLERANCE TO START. EACH ENDING IN AUTO SHUTDOWN. GROUNDED - YES. ACCOMPLISHED BITE CHECK, FOUND FAULT CODE 49-41010. NO ACCELERATION SHUTDOWN. PERFORMED GVI ON EXHAUST SECTION OF APU. FOUND TURBINE BLADES TO ALL BE DAMAGED. APU REPLACED PER TASK CARD 78349010. LK AND OPS CK GOOD.
